Jump to content

D-Ribose Problems? Please Reply.


Recommended Posts

After reading of the miraclous effects of d-ribose on mitochondria, I decided to try it (I have POTS and Pandysautonomia, autoimmune disease, neuropathy, hyperandrenergic POTS, severe low blood volume, wacky high NE, low sodium, dehydration, gastroparesis w/malabsorption, severe tachycardia with loop monitor, untraceable D without huge rx supplementation, among a host of imbalances and cns issues now, and super severe fatigue, plus suspected mito for which i am to be evaluated). After a week, I am disappointed in that shortly after taking it, I feel like I am severely crashing and achey like I have the flu. It claims to improve energy, but i experience the opposite. I cannot get out of bed. It's kind of debilitating, although i have deteriorated as if I have some progressive form of POTS, but the d-ribose just put me over the top. I read it can cause hypoglycemia in diabetics. My fasting blood sugar has been running slightly high around 125, but diabetes runs on both sides of my family. A recent spinal tap showed high glucose on my csf - a pretty definite indication of diabetes. bummer! I don't like most foods since I got POTS and there just isnt much left i can eat. i cannot digest fats. Further, although I have severe daily tachycardia and an implanted loop monitor, i experienced a severe drop in all my vitals last night, and my pulse dropped 100 bpm to 25 but was hit 50 max for several hours. Ok, i feel bradycardic nowadays below 90. my bp also tanked and i stayed up all nite afraid to go to sleep, and considered going to the ER before my heart stopped. Right n0w, I am up to 78. I cannot get out of bed. I had such hopes (admittedly, I am at the point i am grasping at straws), for the d-ribose. Has anyone had any experience with D-ribose. it is supposed to have the opposite effect and give you energy. What about co-Q10? Thanks! Please reply.

Link to post
Share on other sites

Neshema

I haven't tried D-Ribose, but I've reacted poorly to a lot of medications and supplements (most recently, I've done poorly on vitamin B - go figure). If there is something I want to try, I'll introduce it slowly and monitor my response - if I don't do well on it, or if I'm not clearly benefiting, I'll stop it. At times, I've needed several months or more to recover from a substance that has knocked me sideways. I wish I had better tolerance of medication and supplements - I just don't. For me, my focus has had to be primarily on non-drug management options - rest, fluids, low-carb diet, gentle physical therapy, compression stockings etc etc.

Good luck and best wishes

Dianne

Link to post
Share on other sites

Everyone's different - if you are worse on the d-ribose, STOP!!

I didn't do well with it - even on a very small dose. You have to find what is right for you.

Link to post
Share on other sites

I tried d-ribose for a few days and it made my symptoms worse. My guess was that it was because it was sugar. I know that if I eat anything with a lot of sugar in it, it causes tachycardia for me. It was about the same effect for me as if I had eaten a chocolate bar - fatigue and tachycardia.

Link to post
Share on other sites
  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...